Sudden lost of hearing was caused maybe by an infection in my left ear.
Prednisone helps decrease inflammation and also sometimes added to a regimen of antibiotics to work on stubborn infections. Take it just as the doctor told you, don't stop it unless he/she says to, continue to take it just as they say. It is a steroid and shouldn't be stopped suddenly unless the doctor says to. You may have been given a pack of these pills in a decreasing doseage pack, such as 7 the first day, 6 the next, 5 the next. These are called step down kits, but it should be taken as it was prescribed exactly, if you have problems on it, call doctor to report and then take the doctor's advice on what to do.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2010 • 1 answer
Posted 23 Dec 2011 • 1 answer
Inflammatory Conditions - I need more info on zostavax vaccine as my rheumatologist said it was okay
Posted 8 Apr 2013 • 2 answers
Posted 7 Aug 2013 • 4 answers
Posted 22 Dec 2014 • 1 answer